American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[2] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[3] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[4] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Harbourne, Sandeep Holay and Stephanie Fitchett. Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^2$. Trans. Amer. Math. Soc. 355 (2003) 593-608. MR 1932715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jürgen Herzog and Hema Srinivasan. Bounds for multiplicities. Trans. Amer. Math. Soc. 350 (1998) 2879-2902. MR 1458304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Luzius Grunenfelder and Tomaz Kosir. Geometric aspects of multiparameter spectral theory. Trans. Amer. Math. Soc. 350 (1998) 2525-2546. MR 1451601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kishor Shah. Coefficient ideals . Trans. Amer. Math. Soc. 327 (1991) 373-384. MR 1013338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] U. Orbanz and L. Robbiano. Projective normal flatness and Hilbert functions . Trans. Amer. Math. Soc. 283 (1984) 33-47. MR 735407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sankar P. Dutta. Generalized intersection multiplicities of modules . Trans. Amer. Math. Soc. 276 (1983) 657-669. MR 688968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Hornell. The multiplicity function of a local ring . Trans. Amer. Math. Soc. 220 (1976) 321-341. MR 0409491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Klaus G. Fischer. The module decomposition of $I(\bar A/A)$ . Trans. Amer. Math. Soc. 186 (1973) 113-128. MR 0337947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1